# SDR CALA0500320

- Difficulty date: September 26, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 25,398 hours, 8,167 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100849
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM AROUND FLOORBOARD HOLES AT STA 986.5, LBL 38.5 TO RBL 24.  THE UPPER CHORD FLOORBEAM WAS REMOVED AND REPLACED IAW ECRA 5321-01293.
